Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Pulling her hair over cholesterol drug

MagazineApril 2002 (Vol. 13 Issue 1)Pulling her hair over cholesterol drug

In response to MT (WDDTY vol 12 no 11, p 8) on simvastatin (Zocor), after blood tests, my GP informed me that my cholesterol was high

In response to MT (WDDTY vol 12 no 11, p 8) on simvastatin (Zocor), after blood tests, my GP informed me that my cholesterol was high. I was prescribed 40 mg/day of Zocor, later reduced to 20 mg/day with no explanation.

The adverse reactions came in the form of male-pattern baldness and my eyebrows vanished almost overnight. I began vomiting up to one pint of acid at a time. No connection was made by my GP between Zocor and these events.

Thanks to WDDTY, enlightenment came. I stopped taking Zocor, and the gastric symptoms have almost abated and my eyebrows are now making a modest reappearance.

I also looked up the drug in the British National Formulary. The 20 mg I was prescribed is for people with coronary heart disease, which I most certainly do not have. God only knows what 40 mg is for!- Janet Harris, London


Pay any other tribute but a plastic one

You may also be interested in...

Sign up for free today

Sign up now to get your FREE 17-point Plan to Great Health

Free membership gives you access to our latest news reports, use of our community area, forums, blogs, readers' health tips and our twice-weekly
e-news letter.

WDDTY Recommends

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, cancer, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2016 WDDTY Publishing Ltd.
All Rights Reserved